MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: n/a (not applicable).The intraocular lens was not implanted.If explanted, give date: n/a (not applicable).The intraocular lens was not implanted.Therefore, lens was not explanted.Telephone number: (b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the customer that the intraocular lens (iol) was damaged, defective.There was no patient contact with the product.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: in review of section e in follow-up 1, the country was inadvertently selected as united states, however, the country should have been canada.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
Corrected data: in the initial report section g1, the zip code was inadvertently not entered.The zip code is (b)(6).Device evaluation: product testing could not be performed, since the product was not returned for evaluation.Therefore, the reported issue could not be verified.And product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.There are no discrepancies found, during the mrr (manufacturing record review).The search revealed, one complaint from this production order number.However the reported issue is unrelated to this reported complaint.And no product deficiency was identified in that case.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco
MDR Report Key11141814
Report Number2648035-2021-07051
Device Sequence Number16315862
Product Code HQL
UDI-Device Identifier05050474558205
UDI-Public(01)05050474558205(17)230812
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000170
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer01/26/2021
03/08/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date02/24/2021
03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1